# SDR V0XR20221222001

- Difficulty date: November 28, 2022
- Submitted: December 22, 2022
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14523171003
- Condition: Corroded
- Location: Frms 59-60
- Part time: 41,172 hours, 32,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED MOUNT HOLES ON FLOOR BEAM AT RBL 20 BETWEEN FRAME 59 AND 60
